MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. Maxzero; Set, Administration, Intravascular

Sistemas Medicos Alaris S.A de C.V. Maxzero; Set, Administration, Intravascular
Catalog Number MZ1000 CHINA
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, maxzero, connection issues, causing leak.The following was provided by the initial reporter: during the procedure to insert an iv cannula on (b)(6) 2026, the nurse connected a clear, cannula-free connector to the patient.The connector did not lock securely, causing fluid leakage.The nurse immediately replaced it with a new clear, cannula-free connector.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Annex f code changed from f26 to f2301.Investigation result: the complaint sample was not available for investigation; however, the customer confirmed that the sample mz1000 china was from lot 25095139.The customer reported that the connector did not lock securely, causing fluid leakage.No further information was available to assist the investigation.The details of the feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot 25095139 did not identify any in-process testing failures or quality deviations that may have caused or contributed to a report of this nature.The root cause of the reported experience could not be determined because no sample was received for examination.Without a sample, it was not possible to determine whether a manufacturing defect could have caused or contributed to the reported event.A review of available complaint history for the relevant batch and associated defect code was conducted as part of the investigation.The information reviewed did not change the conclusions reached during the investigation.Complaint data continues to be monitored through established quality system processes, as appropriate.What does this mean for me? based on the information available from the investigation, the root cause of the reported event could not be determined because the complaint sample was not available for examination.Without a sample, it was not possible to conclusively link the feedback to a specific failure mode or determine whether a manufacturing defect could have caused or contributed to the event.What happens next? if you require product replacement or credit consideration, please contact your bd representative or customer care team for assistance.

Brand Name
Maxzero
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50868130
Report Number9616066-2026-02412
Device Sequence Number21505419
Product Code FPA
UDI-Device Identifier10885403224782
UDI-Public(01)10885403224782
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132413
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ1000 CHINA
Device Lot Number25095139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown